9 days post 1 syringe of restylane in each tear trough. Will these lumps resolve by 2 weeks? (Photos)
Doctor Answers 10
Tear trough results
It is difficult to tell from a photograph what is going on, is it fluid or is it filler too close to the surface, you really need to feel it. The tear troughs can take a few weeks to settle down. Personally I would not have done your tear troughs without also adding volume to your midface to bring the cheek up. Just my personal opinion. You will need to return to your injector to be re-evaluated. Ask them how long they want you to wait (2 weeks, 3 weeks post injection?). If there is filler placed too superficially it can be dissolved with hyaluronidase.
Lisa Vuich, MD
9 days post 1 syringe of restylane in each tear trough. Will these lumps resolve by 2 weeks?
Hello, and thanks for your question. Post-filler swelling can take 1-2 weeks to fully subside, so it may be early to assess your final result. If you are not pleased with your final result, the product can be dissolved with injection of an enzyme called hyaluronidase. To maximize the likelihood of a favorable outcome, I recommend that you only get treated by an expert. Hope this opinion is helpful to you. Best of luck, Dr. Frucht.
Tear Trough Fillers -- Try Cannulas, Voluma/Belotero/Restylane -- If Unhappy Reverse With Hyaluronidase
If you are unhappy with the outcome this can be reversed and another filler used in the future in less quantity. Best, Dr. Emer.
You might also like...
Tear trough and filler
1 cc Restylane in each tear trough is a lot of material to be injected and you may need to have hyaluronidase injected if it won't go down. give it another 2 weeks to see what will occur
Tear Troughs and Fillers
The tear trough area is a very difficult area to inject and it appears that you might have too much filler that way need to be dissolved. I would return to your treating physician this week to assess and possibly dissolve. The photos are not very clear and difficult to tell 100 percent what is going on. I agree that you also need mid-face volumization. Best, Dr. Green
Tear trough lumps
I would encourage you to massage the area and to follow up with your physician so that they can better assess your treatment. These may just need more time and a little massage, but I would work with your physician to determine what could be used (ie hyaluronidase) if the lumps need to be dissolved after the next 2 weeks.
Likely not. This is notoriously a challenging area to inject and requires and experienced and expert injector and the correct filler. The lumps are filler and it will likely need to be reversed with an agent as this area is very unforgiving and shows all.
Tear troughs take time
Be patient and give this some time. Year troughs swell and take a few weeks to really settle down so do not do anything yet. Gentle massage can be done working from center laterally. Might help might not but won't hurt.Don't do anything to reverse or alter yet as this might resolver on its own and it looks like you are going to get a great improvement.
Filler in tear troughs
Filling the tear troughs can lead to some lumps. Best to speak with your injector. He may want you to massage the area a bit. It can take two weeks for the swelling to resolve. Best of luck.
Tear trough filler bumps...
Thank you for your question. This is one of the most difficult areas to treat with filler and fraught with complications. If your tear troughs do not improve at 2 weeks, it is best to follow up with your plastic surgeon for further evaluation and management. S/he is likely to reverse the filler using hyaluronidase. Due to the location, this may take many treatments with hyaluronidase over many weeks. Once it is reversed you may consider Ulthera to your tear troughs if you do not wish to utilize filler again this may have a two-fold effect including tightening the skin and improving the trough as well as melting any remaining filler that may still be present after the hyaluronidase. Regards, Dr. Matt Elias
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.